# SDR DHL2002363513

- Difficulty date: August 6, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: C6538710
- Part serial: 24U32
- Condition: Gouged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-check/#8 axle has worn nickel plating and gouged.Corrective action/Smooth an blended out area to a .2 mm radius in ref. to repair approval sheet from Messier-Dowty OE-085-08-02-003,NDT inspected per CMM 32-09-01 section 42 no cracks found. See NDT report see page 2. Cadmium plated reworked surface IAW CMM 32-09-01.
